Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Anxiety has gotten worse after Epidural steroid injection. Unable to sleep. Side effects?

Hello. I had an epidural steroid injection on Tuesday. Since having the procedure my anxiety has gotten worse. Ive always had anxiety. Its been really bad for years. I takeXanax to help with it. Since the injection though Ive been having heart palpatations which i use to have but am currentlyon a beta blocker to help with it. I cant sleep at night. Are these side effects from the steroids? I feel horrible. Im suppose to have another injection in 2weeks. Not sure if I want another one. I amalso having horrible hot flashes.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Epidural injection of steroid acts in epidural space, it has nothing to do with anxiety. Although due to injection, pain anticipatory anxiety may occur. Your anxiety has increased after injection. You are on Tab Clonazepam and Beta Blockers most probably propranolol. Sleep is also disturbed.
I would like to advise you to visit a Psychiatrist as anxiety has increased in intensity and also sleep impairment is there. To correct both proper dose adjustments of drugs is needed. Various medicines like zolpidem, zopiclone, clonazepam etc. help in getting asleep. Proper sleep is must to decrease anxiety.

Dr. Seikhoo Bishnoi
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor